MAUDE Adverse Event Report: Biotronik Prospera IPG; Implantable pulse generator

Biotronik Prospera IPG; Implantable pulse generator
Model Number 457849
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted due to difficulty charging and patient report of a fall.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
Prospera IPG
Common Device Name
Implantable pulse generator
Manufacturer (Section D)
Biotronik
6024 jean road
lake oswego OR 97035
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50873688
Report Number3027063190-2026-00370
Device Sequence Number15797679
Product Code LGW
UDI-Device Identifier04035479170110
UDI-Public(01)04035479170110(17)240331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number457849
Device Catalogue Number457849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown